Point island dynamics under fixed rate deposition

D. Allen, M. Grinfeld, R. Sasportes

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider the dynamics of point islands during submonolayer deposition, in which the fragmentation of subcritical size islands is allowed. To understand asymptotics of solutions, we use methods of centre manifold theory, and for globalisation, we employ results from the theories of compartmental systems and of asymptotically autonomous dynamical systems. We also compare our results with those obtained by making the quasi-steady state assumption.
LanguageEnglish
Pages1716-1728
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume472
Issue number2
Early online date11 Dec 2018
DOIs
Publication statusPublished - 15 Apr 2019

Fingerprint

Deposition rates
Dynamical systems
Globalization
Center Manifold
Asymptotics of Solutions
Fragmentation
Dynamical system

Keywords

  • submonolayer deposition
  • centre manifold theory
  • compartmental systems
  • asymptotically autonomous dynamical systems

Cite this

@article{5bc5a96ba8da404cba47da1aa38a81b2,
title = "Point island dynamics under fixed rate deposition",
abstract = "We consider the dynamics of point islands during submonolayer deposition, in which the fragmentation of subcritical size islands is allowed. To understand asymptotics of solutions, we use methods of centre manifold theory, and for globalisation, we employ results from the theories of compartmental systems and of asymptotically autonomous dynamical systems. We also compare our results with those obtained by making the quasi-steady state assumption.",
keywords = "submonolayer deposition, centre manifold theory, compartmental systems, asymptotically autonomous dynamical systems",
author = "D. Allen and M. Grinfeld and R. Sasportes",
year = "2019",
month = "4",
day = "15",
doi = "10.1016/j.jmaa.2018.12.018",
language = "English",
volume = "472",
pages = "1716--1728",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
number = "2",

}

Point island dynamics under fixed rate deposition. / Allen, D.; Grinfeld, M.; Sasportes, R.

In: Journal of Mathematical Analysis and Applications, Vol. 472, No. 2, 15.04.2019, p. 1716-1728.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Point island dynamics under fixed rate deposition

AU - Allen, D.

AU - Grinfeld, M.

AU - Sasportes, R.

PY - 2019/4/15

Y1 - 2019/4/15

N2 - We consider the dynamics of point islands during submonolayer deposition, in which the fragmentation of subcritical size islands is allowed. To understand asymptotics of solutions, we use methods of centre manifold theory, and for globalisation, we employ results from the theories of compartmental systems and of asymptotically autonomous dynamical systems. We also compare our results with those obtained by making the quasi-steady state assumption.

AB - We consider the dynamics of point islands during submonolayer deposition, in which the fragmentation of subcritical size islands is allowed. To understand asymptotics of solutions, we use methods of centre manifold theory, and for globalisation, we employ results from the theories of compartmental systems and of asymptotically autonomous dynamical systems. We also compare our results with those obtained by making the quasi-steady state assumption.

KW - submonolayer deposition

KW - centre manifold theory

KW - compartmental systems

KW - asymptotically autonomous dynamical systems

U2 - 10.1016/j.jmaa.2018.12.018

DO - 10.1016/j.jmaa.2018.12.018

M3 - Article

VL - 472

SP - 1716

EP - 1728

JO - Journal of Mathematical Analysis and Applications

T2 - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -